# SDR SWAA2022030180047

- Difficulty date: December 14, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 69,094 hours, 41,040 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SEAT I/B FWD TRACK IS CRACKED ON THE AFT EDGE. / INSTALLED CAPTAINS SEAT I/B FWD SERVICABLE TRACK IAW AMM 25-11-11-400-801. 92570U 17DEC18
